Rated 2.2 out of 5 by 20
Rated 1 out of 5 by Tiff Burns so badly!
A few seconds after I put these drops in my eyes start burning horribly and i can't do anything but close them tightly as my ears are ringing, waiting for the burning sensation to pass... would not recommend, especially with all the other bad reviews!
March 18, 2015
Rated 1 out of 5 by Karen7024 Terrible product
I used this product and within a few minutes of putting the drops in, red inflamed streaks appeared in the corner of my eyes and down my face like tears. From reading other reviews, I can see I'm not the only one. Not sure how Visine can say this isn't typical if clearly dozens of people are experiencing the same problems???
March 1, 2015
Rated 5 out of 5 by TheUnknownUser My left eye
Works very well my left eye contact would mostly bug me thought-out my day but now with Visine my left eye feels very great.
February 11, 2015
Rated 1 out of 5 by Momof3 Horrible reaction
My son just used these drops and now has horrible inflamed red streaks under his eyes and down his face. What kind of product is this?
February 4, 2015
Rated 2 out of 5 by crystal 72 stings at first
Good price, works well as lubricant since my contacts dry out often because I read a lot. The drops do sting for a couple seconds each time I use them.
February 2, 2015
Rated 1 out of 5 by Jay88 Burns!
Each time i try to use the drops the burning sensation in my eyes is terrible and my eyes stay red for hours after.
January 30, 2015
Rated 1 out of 5 by Redeyes DO NOT BUY!!!
Minutes after I put these in my eyes i noticed I developed bright red streaks, like red tear stains, all down my face. They wouldnt go away all day until I took Benadryl! I had to go to work all day looking like a cat scratched the heck out of my face. Save yourself the embarrassment and never buy these.
January 14, 2015
Rated 1 out of 5 Allergic reaction on my face!
I had the same experience. I put it on and about 10 minutes after, I noticed red streaks all over my face. Some of the streaks had gone all the way down so it looked like tears. It's been about an hour and it's not going away. I'm extremely disappointed.
November 22, 2014